# SDR C2XA06CL043

- Difficulty date: April 15, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 10,298 hours, 8,139 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: A21097
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3233, THE CREW REPORTED A VIBRATION FROM THE NOSE AREA AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE NOSE GEAR DOORS STAYING OPENED.  MAINTENANCE REPLACED THE NOSE GEAR DOOR PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
